# SDR AUS20031116

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hydraulic Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ELECTRICAL HYDRAULIC PUMP PHASE A' SPLICE DAMAGED.
